# SDR AALA971296

- Difficulty date: July 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N847AA
- Make and model: Boeing 727223
- Aircraft serial: 20988
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Splice
- Part number: 325110
- Condition: Separated
- Location: Nlg
- Component: Amp
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ORD - FLT 0448 - DURING APROACH TO ORD WHEN LANDING GEAR EXTENDED, NOSE LANDING GEAR DID NOT INDICATE DOWN AND LOCKED. VISUALLY CONFIRMED NLG DOWN AND LOCKED AND AIRCRAFT LANDED ORD WITHOUT INCIDENT.  REPLACED SPLICE ON NLG DOWNLOCK SWITCH.  ACCOMPLISHED NLG RETRACTION CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
